| Model Number |
72202397 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Rupture (2208); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
Event or Problem Description
It was reported that during use in an arthroscopy, when the bioraptor anchor was deployed it left behind a bit of metal in the patient.The procedure was completed with a surgical delay of 1 hour using the same device.No patient complications were reported.
Event or Problem Description
It was reported that during use in an arthroscopy, when the bioraptor anchor was deployed it left behind a bit of metal in the patient.The pieces were retrieved with arthroscopic grabber.The procedure was completed with a surgical delay of 1 hour using a new bioraptor anchor in a new drilled hole.No patient complications were reported, and no harm apart from extra portal made to remove pin and shard of introducer.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).A1 new information received.B4 updated.
Additional Manufacturer Narrative
H6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was no way to determine if the device contributed to the reported event.A complaint history review concluded this was a repeat issue.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Our medical investigation concluded: this case reports that during the procedure as the anchor was being lock the introducer broke off the in joint.Per e-mail communication, the broken part was retrieved following an hour delay in the procedure and that the patient was ¿recovering ok.¿ the procedure was completed using a back-up device.It was also reported that an additional bone hole was required to complete the procedure and the impact to the patient is expected to be minimal.No further clinical/medical assessment is warranted at this time.The complaint was not confirmed.Factors that could have contributed to the reported event include an application of unintended inappropriate or excessive force to the device, attempted correction of a damaged device, or an impact event inconsistent with normal use.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.